# SDR ASAA0741432

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 26,150 hours, 14,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384421
- Condition: Worn
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT TIE DOWN TRACK WORN.  REPAIRED WITH REPAIR PART.
